Article citationsMore>>

A. E. Barskey, C. Schulte, J. B. Rosen, E. F. Handschur, E. Rausch-Phung, M. K. Doll, K. P. Cummings, E. O. Alleyne, P. High, J. Lawler, A. Apostolou, D. Blog, C. M. Zimmerman, B. Montana, R. Harpaz, C. J. Hickman, P. A. Rota, J. S. Rota, W. J. Bellini and K. M. Gallagher, “Mumps Outbreak in Orthodox Jewish Communities in the United States,” New England Journal of Medicine, Vol. 367, No. 18, 2012, pp. 1704-1713.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top